# SDR MASA200601539

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,215 hours, 4,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6294 PHX.  CAPTAIN REPORTED EMERGENCY LIGHTS REMAIN ON WHEN SWITCH IS SET IN AUTO.  MAINTENANCE REMOVED AND REPLACED RELAY ON PCB5 JB11.
